# SDR USAA061024

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727C+4-827+8, ABOVE S-251 CORROSION.  REMOVED DAMAGE AND INSTALLED FABRICATED PARTS IAW SRM 51-10-02 LEVEL 2 C53-208-01, DEFECT SIZE: 8 INCHES.
